Sample-path solution of stochastic variational inequalities

G. Gürkan, A.Y. Ozge, S.M. Robinson

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)313-333
Number of pages20
JournalMathematical Programming
Volume84
Issue number2
Publication statusPublished - 1999

Cite this

Gürkan, G. ; Ozge, A.Y. ; Robinson, S.M. / Sample-path solution of stochastic variational inequalities. In: Mathematical Programming. 1999 ; Vol. 84, No. 2. pp. 313-333.
@article{1737e1d5f22b422db2241278b35cb17e,
title = "Sample-path solution of stochastic variational inequalities",
author = "G. G{\"u}rkan and A.Y. Ozge and S.M. Robinson",
note = "DP 9787 Pagination: 20",
year = "1999",
language = "English",
volume = "84",
pages = "313--333",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "2",

}

Gürkan, G, Ozge, AY & Robinson, SM 1999, 'Sample-path solution of stochastic variational inequalities', Mathematical Programming, vol. 84, no. 2, pp. 313-333.

Sample-path solution of stochastic variational inequalities. / Gürkan, G.; Ozge, A.Y.; Robinson, S.M.

In: Mathematical Programming, Vol. 84, No. 2, 1999, p. 313-333.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Sample-path solution of stochastic variational inequalities

AU - Gürkan, G.

AU - Ozge, A.Y.

AU - Robinson, S.M.

N1 - DP 9787 Pagination: 20

PY - 1999

Y1 - 1999

M3 - Article

VL - 84

SP - 313

EP - 333

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 2

ER -